# SDR YENA2025063000661

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A321-232
- Aircraft serial: 01452
- Aircraft time: 86,715 hours, 31,910 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Socket
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2584, MCO-JFK. "FWD BULK HEAD LH SIDE RED EMERGENCY LIGHT INOP REPORTED BY CA; ACCOMPLISHED TEMP REPAIR OF EMERGENCY LIGHT SOCKET, INSTALLED HEAT SHRINKABLE CONDUITS  IAW AWM 33-51-06 AND ESPM 20-33-34. PARTS-REQ # 2739382 FOR PERMANENT REPAIRS.
